# SDR SWIA200819904

- Difficulty date: July 25, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 31,224 hours, 40,657 cycles
- Engine: Pwa PW118
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Dirty
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR IS VERY DIFFICULT TO OPEN.  (FLIGHT NR 3614) INSPECTED AND CLEANED MAIN CABIN DOOR FITTINGS AND OPERATED DOOR MULTIPLE TIMES.  OPS CHECK GOOD.
